Page 3 of 3 FirstFirst 123
Results 21 to 23 of 23

Thread: Can klonopin cause flushing?

  1. #21
    Senior Member IowaDavid's Avatar
    Join Date
    Jun 2005
    Location
    Iowa, U.S.
    Posts
    1,415

    Default

    Who was saying klonopin causes flushing? Have you weened off it now?
    35 year-old male
    Erythmatotelangiectatic rosacea & Ocular
    20 + laser treatments.
    Toleraine Soothing Light Facial Fluid for moisturizer. I don't use a special cleanser. Clonidine daily; klonopin sometimes.
    BEST and CURRENT TREATMENT I use: Low-Level Red Light Therapy LED array.
    Please feel free to PM me with your low-level red light therapy (LLRLT) questions. I'm happy to help if I can.

  2. #22
    Senior Member
    Join Date
    Mar 2019
    Posts
    366
    Country: UK

    Default

    Quote Originally Posted by IowaDavid View Post
    Who was saying klonopin causes flushing? Have you weened off it now?

    Is clonazepam the same as this I have terrible burning mouth thatís not responding to LDN and I noticed clonazepam gets the best reviews. Anyone taken it recently taken this if so how does it react with rosacea

  3. #23
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    4,957

    Default

    Quote Originally Posted by Rubydo1 View Post
    Is clonazepam the same as this I have terrible burning mouth that’s not responding to LDN and I noticed clonazepam gets the best reviews. Anyone taken it recently taken this if so how does it react with rosacea
    Ruby,
    You have managed to dig up an old post. SteveYork asked the question in December 2005 and his last post out of a total of 118 posts was in July of 2007. Yes, Klonopin is a brand name for Clonazepam. BellaMermaid in post number 10 of this thread says she thinks it may have caused flushing when she took it. However the thread changes to pointing out Elidel as the culprit for Steve's flushing, but when you consider how many medications Steve is taking altogether it would be difficult if not impossible to figure out what is causing Steve's flushing when you consider the synergistic effect of too many treatments (not to mention other factors in Steve's life to rule out like diet, environment, etc). Steve decides by post no 20 to just take one klonopin a day so it apparently wasn't much of factor if he continues to use klonopin. So I have never heard of anyone complaining that klonopin causes flushing other than this thread, but I haven't made an exhaustive search. I haven't ever made a post on a list of chemicals, whether prescription or non prescription that is reported to cause flushing, but that would be project of a number of volunteer hours. The answer to the question proposed in this thread is still an open question.

    You may want to search through this thread, or, type in 'Clonazepam' in the search box tool top right corner of your browser and dig through the posts.
    Last edited by Brady Barrows; 25th February 2020 at 03:30 AM.
    Brady Barrows
    Join the RRDi

Similar Threads

  1. Clonidine & Klonopin
    By Lookout in forum Prescription medications
    Replies: 4
    Last Post: 21st November 2008, 03:54 PM
  2. Clarithromycin in combination with Klonopin/Clonazepam
    By lakan in forum Prescription medications
    Replies: 4
    Last Post: 15th December 2005, 10:21 PM
  3. Klonopin and/or Golden seal to inihibit flushing after IPL
    By keisha06 in forum Intense pulsed light and laser
    Replies: 3
    Last Post: 12th July 2005, 02:18 AM
  4. Klonopin in combination with other medication
    By patrice in forum Prescription medications
    Replies: 7
    Last Post: 21st June 2005, 02:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •